Feeling of ants crawling on your skin?

Page 1 of 1 [ 6 posts ] 

androidbeing
Pileated woodpecker
Pileated woodpecker

User avatar

Joined: 11 May 2005
Age: 170
Gender: Male
Posts: 183

12 Dec 2010, 8:35 am

Hi,
Does anybody here ever get the feeling that ants are crawling all over your body? If so what do you do about it? and what causes it?

Android



danandlouie
Veteran
Veteran

User avatar

Joined: 27 Jul 2010
Age: 73
Gender: Male
Posts: 796
Location: rainbow bridge

12 Dec 2010, 11:31 am

there is a condition called small fiber neuropathy. i have a localized condition called peripheral s. f. n. only my feet. is this what you have, who knows. i would call it an electrical current running all over skin.

nerves are very delicate and lots of things can happen to them. lots of stuff on the web about neurological conditions. read several sites for complete information.

things that help this condition. wearing tight fitting clothing. over the counter anti-itch cremes. an over the counter product called neuragen. i should say things that have helped my condition. doctors tell me there is not much professional medicine can do.

there's a physical therapy treatment called anodyne infra-red light therapy. does not help me.

your problem could very well be something else, physical or mental.

clothing, creme, neuragen cheap to try.....can't hurt.

i really hope you can find something to help you.



pensieve
Veteran
Veteran

User avatar

Joined: 18 Nov 2008
Age: 34
Gender: Female
Posts: 8,326
Location: Sydney, Australia

12 Dec 2010, 7:21 pm

I get this a lot. It's all over my body. The one in my foot is really bad.


_________________
My band photography blog - http://lostthroughthelens.wordpress.com/
My personal blog - http://helptheywantmetosocialise.wordpress.com/


Cicely
Veteran
Veteran

User avatar

Joined: 12 Apr 2009
Age: 27
Gender: Female
Posts: 928
Location: USA

12 Dec 2010, 8:36 pm

It happens when I see a bug or think about them crawling on my skin. It usually goes away on its own. Sometimes tapping my skin makes it stop.



amanda952
Tufted Titmouse
Tufted Titmouse

User avatar

Joined: 8 Dec 2010
Age: 28
Gender: Female
Posts: 45

12 Dec 2010, 9:50 pm

Yes, I've always had this & have no idea why. It doesn't happen that often & it doesn't bother me that much. For the most part it's just really weird. I've never told anyone about this & it's nice to find other people who experience this, for the longest time I thought I was the only one.



5264443377776444844
Deinonychus
Deinonychus

User avatar

Joined: 12 Jan 2009
Age: 31
Gender: Male
Posts: 363
Location: United Kingdom

12 Dec 2010, 10:01 pm

The technical term is Paresthesia and it is often a side effect of many medications. It can even be a side effect of Pyridoxine.